Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    AlexG is offline New Member
    Join Date
    Sep 2001
    Location
    south africa
    Posts
    40

    Need some advice asap

    ok i started a deca /winny/prima cycle 3 weeks ago. i went winny twice a week shots deca 2ml 3 ml 4ml and prima tabs. recently i started feeling dizzy and light headed. i went up 5 kilos and im in my third week but i stopped winny and prima completely cause im scared badly. I feel dizzy in the gym sometimes when i walk i cant study which is the worst thing. i got exams coming up in few days and I CANT STUDY! this kills me. i also feel weak. I thought it was my strict diet and all but it seems its not cause i went up with sugars and carbs still feeling the same way. i went for blood pressure test which came out normal. Also went for blood tests cause i told my doc i was on roids and he said everything looks good. he gave me some b 12 shots and guess what i still feel tired and dizzy. When i did a course one year ago sus/deca i felt great. If you have any advice on this i would appreciate it much cause this is interfering with my studies and thats the worst problem.

  2. #2
    PaPaPumP's Avatar
    PaPaPumP is offline Retired Moderator
    Join Date
    Dec 1969
    Location
    Outside your bedroom wind
    Posts
    4,470

    Talking Calm down man.

    Bro, you had your BP taken....It came back fine. You went to the doctor, HE said you were fine. I'm sorry, I think this is more mental than anything. If you can't trust your doctor, who the hell can you trust? Try to stop thinking about it, go do something and get your mind off it.

    P

  3. #3
    AlexG is offline New Member
    Join Date
    Sep 2001
    Location
    south africa
    Posts
    40
    oh i wish it was mental i really do but i fell down the stairs at the gym yesterday cause of this. im pretty sure its not mental. plus i dont know what tests my doctor did. liver function etc. but theres more things which can cause things i reckon

  4. #4
    PaPaPumP's Avatar
    PaPaPumP is offline Retired Moderator
    Join Date
    Dec 1969
    Location
    Outside your bedroom wind
    Posts
    4,470
    How long have these symptoms been going on? If it's only been while on cycle, well either you think to much....or something might be wrong. If you're THAT worried, Go back to your doctor and tell him you want a re-examination.

    P

  5. #5
    AlexG is offline New Member
    Join Date
    Sep 2001
    Location
    south africa
    Posts
    40
    it started 1 week after i started the cycle. yes i booked an appointment with a sports doctor but i was wondering if anyone had any ideas on what to take or drink for dizzines

  6. #6
    CYCLEON Guest
    havent heard of that - but some people have had anxiety attacks on juice. the primo (if its legit) there is no way it would have that reaction. hmmmmmm................

  7. #7
    AlexG is offline New Member
    Join Date
    Sep 2001
    Location
    south africa
    Posts
    40
    ya this has never happened to me before damnit and i started to blossom so nicely getting lean and growing. just a damn mess up now ill have to cut my cycle short and go on clomid or sumtin cause my testicles already shrunk and my sex drive went through the window

  8. #8
    bulldog's Avatar
    bulldog is offline New Member
    Join Date
    Sep 2001
    Posts
    46
    You said you were on a strict diet, are you taking Xenadrine or Hydroxycut or other ECA stack? IMO your symptoms sound familiar to the side effects associated with taking an ECA stack.

  9. #9
    partyboynyc is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    NYC
    Posts
    5,143

    hmm

    are you anemic?or possibly hypoglycemic?what is your family history of either conditions.some people go about for years and don't even know.my sister did til she was 20.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •